# SDR COMA0010227

- Difficulty date: June 28, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Aircraft time: 21,185 hours, 21,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 12034416001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 5310-221-O5I, THE FUSELAGE SKIN SUPPORT AT FRAME 9 WAS FOUND TO BE CRACKED.  THE DAMAGED PART WAS REPLACED IAW EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT #660-1, IR, 2/16/93.
